Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from acid reflux with burning headache. Negative for sinusitis and gout. Any other problem?

User rating for this question
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hello I have been diagnosed with Nafld fatty live moderate to severe my liver panel test are all normal I Al's o had upper GI performed barium swallow noted small reflux with dodonitis currently taking citalophram and omperazole been 7 months on these medication I have daily tension headaches with lower eylid swelling seems to occur after eating it seems to be a feeling that comes from the gut ? It's more like. a burning headache my toes also have a burning feeling whenever this happens I also had nasal X-rays to rule out sinusitis this came up negative I do however have slightly elevated uric acid with no symptoms of gout. The headaches are very debilitating last any where from 1 -2 hours !i also have symptoms of IBS I Al's waiting for my results for h pylori.
Posted Sat, 19 Jan 2013 in Headache and Migraines
Answered by Dr. Srikanth Reddy 6 hours later

Thanks for choosing health care magic for posting your query.

You seem to have lot many issues. Although you have provided many details, I would be glad if you can provide these further details:

1) How long have you been having these troubles?

2) Regarding Headache:
- Which part of the headache aches?
- Is it on only on one side or both side?
- Is it accompanied with nausea?
- Is it accompanied with visual disturbances?
- What do you do when headache starts?
- How frequently the headache appears?
- What do you take for the headache?

3) How is your stomach complains after taking omeprazole?

4) How frequently do you have symptoms of IBS?

5) Finally, do you feel depressed, out of dumps, less interest in earlier pleasurable activities, less pleasure than before, not feeling like working, reduced concentration or attention or sleep disturbance and feelings of hopelessness or worthlessness or ideas of self harm?

I am sorry for asking you so many details, but then with all these details I will be able to serve you better. Please take you own time and would request you to get back to me with these clarifications.

Hope to hear from you soon!
Above answer was peer-reviewed by
Follow-up: Suffering from acid reflux with burning headache. Negative for sinusitis and gout. Any other problem? 16 hours later
1)The symptoms started towards the end of last February, after being diagnosed with fatty liver, followed by high levels of anxiety, and depression, then was put on celaxa
beginning of march, which i used for 8 months then gradually quite this October. I now recently restarted celexa about a week ago, my doctor assuming that the headaches
were probably related to the anxiety coming back?

Headaches are Ocular in nature around the eyes followed immediately by dark circles under the eyes this happens at least twice a day. the dark circles come wit the circles followed by some blurriness and some sensitiveness to light.

I,ve taken Omperazole of and on for the last six months I stopped taking them about 3 days ago because I was thinking maybe this medication was causing these migraines?

I have IBS almost everyday since my anxiety started, last February I rarely pass hard stools mainly fatty type that float in pellet form some of them do occasionally
do sink to the bottom its about 50/50 I get mucus in the stool at least once a day
I have been having bloating and have 3 bowel movements per day.

I currently feel better than I did last February, however I have also been prescribed Zoplicone to help me sleep the odd time I will take half a .5 of Klonopin. I also starting to have the occasional Phelmy throat?

Resume of Test performed within the last Year

Blood work for liver function ok
Barium Swallow (Noted small reflux and Dudonitis with no Ulcer)
Barium Enema (Noted Diviticulosis)
Sinus X-Ray ( no sinustis detected)
H-Phylori test (Pending in 2 weeks)
Answered by Dr. Srikanth Reddy 10 hours later
Thanks for your detailed information.

Migraine is a troublesome disease and takes time to heal.

I understand that you have some depression and anxiety issues and those symptoms are well taken care of with Celexa (Citalopram). You have trouble sleeping and that has also been taken care of by Zolpidem and occasional clonazepam.

What is missing in this whole therapy is the use of non-pharmacological treatments. Along with the drugs you also need to start on cognitive behavioral therapy and also psychotherapy. It has a significant benefit in depression and anxiety disorders.

Your headache can be due to your depression but the picture is not very clear. In that case if your headache is not responding, then you should take anti-migraine prophylaxis with sumatriptan/valproate.

Even if it is a tension headache, then valproate will help you in reducing the frequency as well as the intensity of pain.

Daily exercise and good diet will surely help you.

Your liver reports are more or less normal and fatty liver is not of much concern. Regarding your IBS you should get hold of a gastroenterologist for proper treatment and advice.

Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.

In case you don’t need any further clarifications, you can close the discussion and rate the answer.

Wish you a good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor